Dirichlet series for finite combinatorial rank dynamics

EVEREST, Graham, MILES, Richard, STEVENS, Shaun and WARD, Thomas (2010). Dirichlet series for finite combinatorial rank dynamics. Transactions of the American Mathematical Society (TRAN), 362 (1), 199-227.

Full text not available from this repository.
Link to published version:: 10.1090/S0002-9947-09-04962-9

Abstract

We introduce a class of group endomorphisms – those of finite combinatorial rank – exhibiting slow orbit growth. An associated Dirichlet series is used to obtain an exact orbit counting formula, and in the connected case this series is shown to to be a rational function of exponential variables. Analytic properties of the Dirichlet series are related to orbit-growth asymptotics: depending on the location of the abscissa of convergence and the degree of the pole there, various orbit-growth asymptotics are found, all of which are polynomially bounded.

Item Type: Article
Departments: Development and Society > Teacher Education
Identification Number: 10.1090/S0002-9947-09-04962-9
Depositing User: Richard Miles
Date Deposited: 26 Jan 2018 14:42
Last Modified: 26 Jan 2018 14:42
URI: http://shura.shu.ac.uk/id/eprint/17229

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics